RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 51–53 (Mi dan8987)  

MATHEMATICS

On the asymptotics of the spectrum of a transport operator in the plane-parallel case

M. Otelbaev

Kirov Kazakh State University, Alma-Ata

Full text: PDF file (341 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 13.07.1984

Citation: M. Otelbaev, “On the asymptotics of the spectrum of a transport operator in the plane-parallel case”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 51–53

Citation in format AMSBIB
\Bibitem{Ote85}
\by M.~Otelbaev
\paper On the asymptotics of the spectrum of a transport operator in the
plane-parallel case
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 51--53
\mathnet{http://mi.mathnet.ru/dan8987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806667}
\zmath{https://zbmath.org/?q=an:0619.35080}


Linking options:
  • http://mi.mathnet.ru/eng/dan8987
  • http://mi.mathnet.ru/eng/dan/v284/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020